Couldn't find what you looking for?

TRY OUR SEARCH!


I am wearing contact lenses and am also using lamictal. I have been noticing lately that when I am putting my contact lenses, this is painful. Could it be lamictal the reason for painful contact lenses?

Loading...


Hello.
Yes this is possible. Even clinical trials proved that more than 40 % of side effects caused by Lamictal are connected to ocular problems! This problems are connected to diplopia, blurred vision, nystagmus, ptosis, hallucinations, pigmentary retinal defects ...
Ok, why is this? Lamictal is is an antiepileptic drug. Lamictal suppress seizures by inhibiting the release of excitatory neurotransmitters, that is why this is connected to ocular problems. I cannot believe that doctordidn’t ask you if you are using contact lenses before prescribing you with lamictal! I think it would be best if you go to doctorand mention your problem.
Reply

Loading...